# SDR USAA2012021600011

- Difficulty date: February 15, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 33,492 hours, 19,869 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 330TS08Y
- Part serial: 1021
- Condition: Defective
- Location: Fire Panel
- Part time: 29,915 hours, 21,587 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE NR 1 AGENT 1 DISCHARGE CAME ON IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED THE ENG/APU FIRE PANEL 1WD IAW AIRBUS MAINTENANCE MANUAL 26-12-12.
